# SDR FDEA201211023814

- Difficulty date: November 2, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3511
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 1420 -1440 BETWEEN STRINGER 29 -30 MISREPAIRED.  REPAIRED IAW SRM 53-00-01, FIG 201, REPAIR 16, REV 107.
